I had gotten tattooed on May 27th I initially used

Patient

Q: I had gotten tattooed on May 27th. I initially used vitamin E cream as instructed but began noticing bumps. I promptly stopped and have since used my everyday fragrance free light lotion. More and more hard, red painful bumps keep appearing still on my calf. Some look like acne, other are just painful to touch. They increase daily and currently they are all over my calf around, but not on, the inked area. Should I be concerned?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Dear Doctor, I was experiencing this sharp kind of pain on the base of my skull on the left side on the bone clos...

Q: Hello Doctor, I have a question regarding my boyfriend's health problem. He got sore throat, a mild fever and tiredn...

Q: I'm a 33 year old male. I've been to my doctor several times in the past few months regarding abdominal pain. I was g...

Q: I had urinary problems and the urologist did all the tests and I have an enlarged prostrate. They did a cystoscopyand...

Q: I whitened my teeth with Crest White strips yesterday and I had really bad painful sensitive teeth until this morning...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews